# SDR ZW0A0110901

- Difficulty date: November 4, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 17,834 hours, 2,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE INOPERATIVE AT SEAT 5H, BETWEEN ROW 16 AND 23 ON RT SIDE, AND AT THE J LAVATORY.  REPLACED FLEX LAMP P/N 36262-4 AT SEAT 5H, RECONNECTED LOOSE WIRES FOR ROW 16 TO 23, AND REPLACED FLEX LAMP P/N 36262-4 AT THE J LAVATORY.
